Open Access Green as soon as Postprint is submitted to ZB.
Pullback exponential attractors for evolution processes in Banach spaces: Properties and applications.
Commun. Pure Appl. Anal. 13, 1141-1165 (2014)
This article is a continuation of our previous work , where we formulated general existence theorems for pullback exponential attractors for asymptotically compact evolution processes in Banach spaces and discussed its implications in the autonomous case. We now study properties of the attractors and use our theoretical results to prove the existence of pullback exponential attractors in two examples, where previous results do not apply.
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Exponential Attractors ; Non-autonomous Dynamical Systems ; Pullback And Forwards Attractors ; Non-autonomous Chafee-infante Equation ; Non-autonomous Damped Wave Equation; Nonautonomous Dynamical-systems; Parabolic Problems; Equations
ISSN (print) / ISBN 1534-0392
Quellenangaben Volume: 13, Issue: 3, Pages: 1141-1165
Publisher American Institute of Mathematical Sciences (AIMS)
Reviewing status Peer reviewed
Institute(s) Institute of Computational Biology (ICB)